Inverse limit spaces of post-critically finite tent maps

Volume 165 / 2000

Henk Bruin Fundamenta Mathematicae 165 (2000), 125-138 DOI: 10.4064/fm-165-2-125-138


Let (I,T) be the inverse limit space of a post-critically finite tent map. Conditions are given under which these inverse limit spaces are pairwise nonhomeomorphic. This extends results of Barge & Diamond [2].


  • Henk Bruin

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image